# SDR QXEA2009032500204

- Difficulty date: March 25, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 5,823 hours, 5,988 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SJC - DURING TAKEOFF FROM SJC, RUDDER TRIM WENT FROM NEUTRAL TO FULL RIGHT.  RUDDER TRIM COULD BE OVER POWERED WITH TRIM KNOB, BUT WOULD RETURN TO FULL RIGHT INDICATION WHEN TRIM KNOB WAS RELEASED.  RE-SET RUDDER TRIM CIRCUIT BREAKERS & C/W OPERATIONAL  TEST OF THE RUDDER TRIM SYSTEM IAW TASK 27-22-00-710-801.  OPS CHECKS NORMAL.  A/C OK'D FOR CONTINUED SERVICE.  NO FAULTS IN CDS.  RETURNED TO SERVICE.  NO PARTS REPLACED.
